# SDR 01FDEA00366

- Difficulty date: May 15, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458045
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FAIRING BRACKET FOR FAIRING 3619 BS 950D, STR 18R FOUND HOLE IN FUSELAGE SKIN ELONGATED.  *S/D*  removed and replaced per fedex ea 7-5310-57265, srm 51-10-2, 53-10-3, 51-10-2, 51-30-5, 51-30-2.
